advertisement
Question
Posted by: Snakes | 2007/03/28

Worried

I've been on the pill for two weeks, it was making me very sick so i stopped taking it. The last day i took it was Friday 23 March and i had sex with my boyfriend on 24 March but got my period 25 March so does that mean i'm safe from being pregnant seeing i got my period the very next day?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes you should be safe this time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2007/03/29

You got ur period because you stopped taking the pill, its called a withdrawal bleed. Please use protection because you will no longer be protected.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement